# SDR ASAA2022031737711

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 51,835 hours, 15,262 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATES ON RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. C/W FIM FAULT ISOLATION PROCEDURES. #2 PZTC BITE = THIS PACK - TCV FAULT. VERIFY GREEN GO LIGHT ILLUMINATED AND FAULT CLEARED. C/W #2 PZTC BITE = GREEN GO LIGHT ILLUMINATED. NO FURTHER ACTION IS REQUIRED. REF B737-800 FIM 21-53 TASK 821, 21-62 TASK 801 & 830.
